# SDR 2008UALA03459

- Difficulty date: June 17, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N802UA
- Make and model: Airbus A319-131
- Aircraft serial: 690
- Aircraft time: 37,791 hours, 14,476 cycles
- Engine: Iae V2522A5
- System (JASC): 2730 · Elevator Control System
- Part: Rod End
- Part number: 341203
- Condition: Worn
- Location: Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRFRAME VIBRATION ON CLIMBOUT.  *S/D*  LEFT OUTBOARD BLUE ELEVATOR ACT ROD END HAS PLAY.  REPLACED LT OUTBOARD ELEV ROD.
